# SDR UPS203123

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, THAT ON INITIAL GEAR EXTENSION NOSE GEAR UNLOCKED, BUT DID NOT LOCK DOWN, HAD RED UNLOCK LIGHT AND NO GREEN LIGHT.  CYCLED GEAR AND NOSE GEAR GREEN LIGHT ILLUMINATED.  PERFORMED OPS CK OF GEAR INDICATION PER MM 32-61-01.  CHECKED WIRING FOR NOSE GEAR PER WOM 32-64-01, 32-64-02.  LUBED NOSE GEAR PER MM 12-21-11, ALSO PERFORMED MANUAL EXTENSION OF NOSE GEAR.  ALL CK GOOD, NO DEFECTS,  OK FOR SERVICE.
